# SDR BSY2002F00020

- Difficulty date: August 9, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N1026V
- Make and model: Cessna 208B
- Aircraft serial: 208B0319
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3M
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Loose
- Location: Prop Deice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF OUT OF BOSTON, SPARKS WERE FLYING OUT FROM UNDERNEATH PILOTS PANEL, RETURNED TO BASE.  FOUND EXPOSED WIRE OUT OF CONNECTOR P160 ON WIRE NR HA20 ON PROPELLER DEICE CIRCUIT, SHORTED ON SIDE PANEL REPAIRED CONNECTOR, OPS GOOD.
